# SDR A6WA201643766

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R31058325
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APRON SKIN PANEL HAS WEAR DAMAGE AT FS 554.00 & WL 51.58.  REPAIRED LT APRON SKIN PANEL IAW REO 601R-53-41-610 REV C.
